# SDR SWAA2024080504625

- Difficulty date: June 22, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS 312 AT LEVEL STR 17L AT FWD GALLEY AREA 2024-401909<[01] REPLACED INNER CHORD LOCATED BS 277 TO BS 360 AT LEVEL STR 17L AT FWD GALLEY AREA IAW SRM 51-10-02;SRM 51-40-02 DWG 141A8110 SHEET 9 REV A SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGNOFFS BELOW
